Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


the "new" kaletra
Sep 27, 2006

I should start off by saying, I did not want to go on retroviral therapy. But after my t-cells dropped to 13, i obviously had no choice. They started me on a cocktail of truvada and kaletra, I had absolutely no problems with it (about 5 months). Then the new and improved version of kaletra came out. Immediately I started having problems, first gi. It got progressively worse as the months past. thoughtI had it under control with diet, high fiber cereals and grains, but that didn't last very long.

Now I can't even drink a glass of water, or eat anything without incidents. I also have been experiencing servere fatigue and just horrible all around, I spend a lot of time in bed. Has this happened to anyone else? My doctor thinks it is odd since I am the only one he has heard of with this reaction. Also, why does someone who weighs 120lbs take the same doses as someone who weighs 180lbs? just a thought. thanks Brian.

Response from Dr. Henry

I have had a small minority of patients do better on the old Kaletra than the new Kaletra. You may want to discuss switch options (to another boosted protease inhibitor or Sustiva) with your HIV specialist. KH



Previous
HIV LIPO
Next
thrush healthy

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement